| Model Number |
MMT-523RNAS |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
02/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.Customer's blood glucose level was 600 mg/dl at the time of incident.Customer having another relevant blood glucose value was 95 mg/dl.Customer has been using insulin pump system within 48 hours of reported high blood glucose.Customer was treated with manual injection.Customer declined the troubleshooting for the insulin pump.Customer does not allege pump was under delivering.Drive support cap appeared to be normal.The insulin pump will not be returned for analysis.